Notes: Some Transformations of the Behre Equation of Tree Form
Author: Bruce, Donald
Source: Forest Science, Volume 18, Number 2, 1 June 1972 , pp. 164-166(3)
Publisher: Society of American Foresters
Abstract:The described equations permit flexible transformations of Behre's hyperbolic equations from one top diameter to another. They also make it possible to determine coefficients applicable to any top diameter from measurements taken to some other merchantable top. Forest Sci. 18:164-166.
Document Type: News
Affiliations: Partner of Mason, Bruce and Girard, a Western Forest Consulting and Management Firm in Portland, Oregon
Publication date: June 1, 1972
- Forest Science is a peer-reviewed journal publishing fundamental and applied research that explores all aspects of natural and social sciences as they apply to the function and management of the forested ecosystems of the world. Topics include silviculture, forest management, biometrics, economics, entomology & pathology, fire & fuels management, forest ecology, genetics & tree improvement, geospatial technologies, harvesting & utilization, landscape ecology, operations research, forest policy, physiology, recreation, social sciences, soils & hydrology, and wildlife management.
- Membership Information
- ingentaconnect is not responsible for the content or availability of external websites